National Changhua University of Education Institutional Repository : Item 987654321/14851
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6507/11669
造访人次 : 30006162      在线人数 : 425
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻


题名: Characterizing Distribution by Local Independence of Order Statistics
作者: Hu, C. Y.;Lian, Ie-Bin;Li, S. L.
贡献者: 數學系
关键词: Local independence;Characteristic function
日期: 2002
上传时间: 2012-12-10T02:29:19Z
摘要: In this paper, an idea of local independence is introduced to characterize some distributions. The property of local independence can be used to determine the structure of the support of continuous distribution function. A new characterization of exponential distribution by local independence of functions of order statistics is obtained.
關聯: InterStat, 2002(12): 1-10
显示于类别:[數學系] 期刊論文


档案 大小格式浏览次数



DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈